# SDR SCNA99573

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE RT INBOARD ELEVATOR TRAILING EDGE WAS FOUND TO HAVE A CRACK IN THE INBOARD CORNER.  REMOVED CORNER CAP AND FABRICATED NEW REPAIR ANGLE AND INSTALLED PER SRM 513501.
